| Model Number |
2R8875 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/14/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H4: the lot was manufactured may 21-22, 2025.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The devices were not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that two (2) solution sets with duo-vent spike leaked saline solution at the white connection (tubing bushing) under the drip chamber.This occurred while a nurse was hanging the chemotherapy bags containing paclitaxel, after the sets were primed with saline.There was no report of patient injury or medical intervention associated with this event.No additional information is available.